# SDR UPS99829532

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WHEEL WELL TRAP FITTING CRACKED IN AFT WEB DOT M942.  REMOVED CRACKED TRAP FITTING, REPLACED TRAP FITTING AS PER JOB CARD NR 90432100 (UPS NR 929640).
